Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The $ 7$-connected cobordism ring at $ p=3$

Authors: Mark A. Hovey and Douglas C. Ravenel
Journal: Trans. Amer. Math. Soc. 347 (1995), 3473-3502
MSC: Primary 55N22; Secondary 55P42, 55T15
MathSciNet review: 1297530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the cobordism spectrum $ MO\left\langle 8 \right\rangle $ at the prime $ 3$. This spectrum is important because it is conjectured to play the role for elliptic cohomology that Spin cobordism plays for real $ K$-theory. We show that the torsion is all killed by $ 3$, and that the Adams-Novikov spectral sequence collapses after only $ 2$ differentials. Many of our methods apply more generally.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N22, 55P42, 55T15

Retrieve articles in all journals with MSC: 55N22, 55P42, 55T15

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society